# SDR 97ZZZX1114

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900WA
- Make and model: Lear 25D
- Aircraft serial: 248
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2407003467
- Condition: Cracked
- Location: Hell Hole
- Part time: 10,616 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST HYDRAULIC PRESSURE DURING LANDING GEAR EXTENSION CYCLES.  REPLACED CRACKED HYDRAULIC LINE IN HELL HOLE.  SERVICED RESERVOIR, BLED SYSTEM, LEAK AND FUNCTIONALLY CHECKED GOOD.
